# SDR SWAA2012123110999

- Difficulty date: November 19, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON SPLICE STRINGER LOCATED AT BS 360 AND STRINGER 4L IN PAX CABIN.  REPLACED SPLICE STRINGER LOCATED AT BS 360 AND S-4L IN PAX CABIN IAW EA N.1-353-21257 REV 0 AND EO N.AEM-HC53-553/12 R0
